Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 6 (2001), Issue 4, Pages 191-213
http://dx.doi.org/10.1155/S1085337501000550

Solvability for a nonlinear three-point boundary value problem with p-Laplacian-like operator at resonance

1Departamento de Matemáticas, Pontificia Universidad Católica de Chile, Casilla 306, Correo 22, Santiago, Chile
2Department of Mathematics, 084, University of Nevada, Reno, NV 89557, USA
3Departamento de Ingeniería Matemática, Universidad de Chile and Centro de Modelamiento Matemático, UMR 2071 CNRS-UChile, Casilla 170, Correo 3, Santiago, Chile

Received 20 April 2001

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This article has no abstract.